中国科学院沈阳自动化研究所机构知识库
Advanced  
SIA OpenIR  > 工业控制网络与系统研究室  > 期刊论文
题名: Linear quadratic control for networked control systems with information limitations
作者: Liu QQ(刘庆泉); Jin F(金芳)
作者部门: 工业控制网络与系统研究室
刊名: ICIC Express Letters
ISSN号: 1881-803X
出版日期: 2016
卷号: 10, 期号:2, 页码:301-307
收录类别: EI
产权排序: 1
摘要: This paper investigates the minimum information rate for linear quadratic (LQ) control of stochastic linear systems, where the sensors and controllers are geographically separated and connected via noiseless, bandwidth-limited digital communication channels. A control scheme is given to achieve the minimum information rate for LQ control. In particular, we argue the tradeoffs between the control cost and the data rate of the channel, present an explicit formula on the tradeoffs between the LQ cost and the information rate, and derive upper bounds on the corresponding LQ cost under data rate limitations.
语种: 英语
内容类型: 期刊论文
URI标识: http://ir.sia.cn/handle/173321/17641
Appears in Collections:工业控制网络与系统研究室_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Liu QQ,Jin F. Linear quadratic control for networked control systems with information limitations[J]. ICIC Express Letters,2016,10(2):301-307.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[刘庆泉]'s Articles
[金芳]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[刘庆泉]‘s Articles
[金芳]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2016  中国科学院沈阳自动化研究所 - Feedback
Powered by CSpace